# SDR C2XA02CL146

- Difficulty date: July 10, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3462 THE CREW REPORTED A ELECTRICAL SMELL COMING FROM SIDE WALL PANEL AT ROW 4A.  MAINTENANCE INSPECTED AND FOUND A MELTED PLASTIC CONNECTOR FOR THE CABIN LIGHT BULB.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  REPLACED SIDEWALL LIGHTING HARNESS ASSEMBLY IAW EMB145 MM 33-21-00 OPS.
